- Mar 24, 2014
- West Yorkshire
- United Kingdom
@FionaW - I have not been reluctant to take pain meds. I took tramadol for months during my recovery, sometimes 4 times a day! It seems that now I can only take a small amount and still have issues. I just took a meloxicam, with some crackers and a few peanuts. Lunch was earlier. I will see how it goes and will give an update. Thanks!
Ahh, sorry, I’ve misunderstood.
You’ve just reminded me that when I took tramadol after my hip replacement, I could not tolerate the prescribed dose of two tablets, four times a day… but after some desperate trial and error, I found that I could tolerate them one at a time. This continued for about a month, and then even one at a time became impossible to tolerate. Does that sound like what’s happening with you?
I hope the meloxicam suits you. For the sake of your stomach, try to take it with or straight after a full meal.